Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Nonlinear properties of convection rolls in a horizontal layer rotating about a vertical axis

Title data

Clever, Richard M. ; Busse, Friedrich H.:
Nonlinear properties of convection rolls in a horizontal layer rotating about a vertical axis.
In: Journal of Fluid Mechanics. Vol. 94 (1979) Issue 4 . - pp. 609-627.
ISSN 0022-1120
DOI: https://doi.org/10.1017/S002211207900121X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Lehrstuhl Theoretische Physik IV - Univ.-Prof. Dr. Friedrich H. Busse
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 25 Jan 2021 14:39
Last Modified: 17 May 2021 07:01
URI: https://eref.uni-bayreuth.de/id/eprint/62407